# SDR CALA9901667

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN L-1 DOOR INNER PAN FORWARD LOWER CORNER.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW ECRA 5265-01005.
